| Model Number |
017619 |
| Medical Device Problem Codes |
Failure to Form Staple (2579); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Tissue Damage (2104); No Code Available (3191)
| Date of Event |
09/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during ligation of the lower right pulmonary vein on an open pulmonary lobectomy, the staples did not deploy properly and remained open, and it led to a bleeding.The surgeon had to clamp and suture the vein.This resulted to tissue damage.